# SDR MZZA97055

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6518636409
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LEFT KEEL BEAM IN WHEEL WELL STATION 920 LOWER END OF VERTICAL STIFFENER FLANGE HAS BLOWN OUT CORROSION INBOARD SIDE OF A NUTPLATE.  REMOVED AND REPLACED LEFT KEEL BEAM STIFFENER IAW BOTH DRAWING NR 277A1-53-4351 AND ECRA 5310-03453.  FABRICATED PARTS AND INSTALLED.  (M)
